# SDR SWAA2021081202877

- Difficulty date: July 20, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 69,119 hours, 40,733 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Boot
- Condition: Damaged
- Location: Radome
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOMR BOOT IS DAMAGED. / REMOVED AND REPLACED NOSE RADOME PROTECTIVE BOOT IAW AMM 53-52-00-000-802 AND AMM 53-52-00-400-802. 6645U 07/29/20
